# SDR SIMA20140916006

- Difficulty date: September 16, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 39,440 hours, 32,917 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Dirty
- Location: Cabi Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO CLOSE & OPEN.  CLEANED & LUBED DOOR ROLLERS NO DEFECT NOTED IAW AMM 53-21-02.
